# SDR AALA2019111219029

- Difficulty date: November 10, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 25,864 hours, 21,591 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gauge
- Condition: Empty
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD PASSENGER DOOR PNEUMATIC ASSEMBLY PRESSURE  GUAGE FLUID EMPTY. REPLACED PRESSURE GUAGE PER CMM FE 374 52-11-51.
